Facebook Instagram Twitter RSS Feed Back to top

On sup-measurability of multivalued functions with the (Z) property in second variable

In: Tatra Mountains Mathematical Publications, vol. 40, no. 2
Grażyna Kwiecińska
Detaily:
Rok, strany: 2008, 71 - 80
O článku:
The sup-measurability of multivalued function $F$ of two variables in metric spaces with diferentiation basis is studied. It is shown that if all $x$-sections of $F$ have (Z) property and all $y$-sections of $F$ are measurable, then $F$ is sup-measurable.
Ako citovať:
ISO 690:
Kwiecińska, G. 2008. On sup-measurability of multivalued functions with the (Z) property in second variable. In Tatra Mountains Mathematical Publications, vol. 40, no.2, pp. 71-80. 1210-3195.

APA:
Kwiecińska, G. (2008). On sup-measurability of multivalued functions with the (Z) property in second variable. Tatra Mountains Mathematical Publications, 40(2), 71-80. 1210-3195.